# SDR FDEA200810244533

- Difficulty date: October 24, 2008
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1008
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF DOUBLER FROM TV MONITOR SUPPORT, BS1340, S-4L - S-4R, FOUND   SEVERAL HOLES ON FRAME.  REMOVED DAMAGE IAW SRM 53-00-07, REPAIR 3. FABRICATED AND INSTALLED REPAIR PARTS AT BS 1340, S-4L - S-4R, IAW SRM 53-00-07, REPAIR 3. REPAIR PARTS FABRICATED ON MAE TRAVELERS T8/763300 AND T8/761976. THIS REPAIR IS CLASSIFIED AS A CATEGORY 'B" MAJOR REPAIR WITH THE FOLLOWING FOLLOW UP TRACKING   REQUIREMENTS: INITIAL AT 12,000 FC; THEREAFTER EVERY 9,000 FC.
